A4 Article in conference proceedings
A short proof of a theorem of Ahlfors (1988)


Pekonen, O. (1988). A short proof of a theorem of Ahlfors. In I. Laine, T. Sorvali, & S. Rickman (Eds.), Complex analysis. Proceedings of the XIIIth Rolf Nevanlinna-Colloquium, held in Joensuu, Finland, Aug. 10-13, 1987 (pp. 273-278). Berlin - Heidelberg - New York: Springer-Verlag.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Parent publication: Complex analysis. Proceedings of the XIIIth Rolf Nevanlinna-Colloquium, held in Joensuu, Finland, Aug. 10-13, 1987

Parent publication editors: Laine, Ilpo; Sorvali, Tuomas; Rickman, Seppo

ISBN: 3-540-50370-6

Journal or series: Lecture Notes in Mathematics

Publication year: 1988

Number in series: 1351

Pages range: 273-278

Publisher: Springer-Verlag

Place of Publication: Berlin - Heidelberg - New York

Publication country: United States

Publication language: English

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:45